# SDR UPS97825069

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CORROSION ON BELLY SKIN AT LEFT SIDE OF MARKER BEACON ANTENNA.  ALL WORK STEPS C/W ON MP OPENED ON LP 045045 ITEM 2 (REF EO DC8-5330-9829-A).
